Kodai Mathematical Journal

On the zeros of symmetric square $L$-functions

Takumi Noda

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 22, Number 1 (1999), 66-82.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043989

Digital Object Identifier
doi:10.2996/kmj/1138043989

Mathematical Reviews number (MathSciNet)
MR1679239

Zentralblatt MATH identifier
0960.11030

Subjects
Primary: 11F30: Fourier coefficients of automorphic forms
Secondary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms 11M26: Nonreal zeros of $\zeta (s)$ and $L(s, \chi)$; Riemann and other hypotheses

Citation

Noda, Takumi. On the zeros of symmetric square $L$-functions. Kodai Math. J. 22 (1999), no. 1, 66--82. doi:10.2996/kmj/1138043989. https://projecteuclid.org/euclid.kmj/1138043989


Export citation

References

  • [An] A. N. ANDRIANOV, The multiplicative arithmetic of Siegel modular forms, Russian Math. Surveys, 34 (1979), 75-148.
  • [B 1] S. BOCHERER, Uber die Fouerkoeffizienten der Siegelschen Eisensteinreihen, Manuscnpt Math., 45 (1984), 273-288.
  • [B2] S. BOCHERER, UBER DIE FUNKTIONALGLEICHUNG AUTOMORPHER L-Funktionen zur Siegelsche Modulgruppe, J. Reine Angew. Math., 362(1985), 146-168.
  • [Ki] Y. KITAOKA, Dichlet series inthe theory of Siegel modular forms, Nagoya Math. J., 9 (1984), 73-84.
  • [Kl] H. KLINGEN, Introductory Lectures on Siegel Modular Forms, Cambridge Stud. Adv Math., 20, Cambridge Univ. Press, 1990.
  • [Ma] H. MAASS, SiegePs Modular Forms and Dichlet Series, Lecture Notes in Math., 216, Springer, 1971
  • [Miy] T. MIYAKE, Modular Forms, Springer, 1989
  • [Mi] S. MIZUMOTO, Eisenstem series for Siegel modular groups, Math. Ann., 297 (1993), 581 625.
  • [Nd] T. NODA, Anapplication of the projections of C00automorphic forms, Acta Anth., 7 (1995), 229-234.
  • [Sh 1] G. SfflMURA, On the holomorphy of certain Dichlet senes, Proc. London Math. Soc, 3 (1975), 79-98.
  • [Sh 2] G. SfflMURA, Confluent hypergeometc functions on tube domains, Math. Ann., 26 (1982), 269-302.
  • [St] J. STURM, The critical values of zeta functions associated tothe symplectic group, Duk Math. J., 48 (1981), 327-350.